Page 5 of 7 FirstFirst 1234567 LastLast
Results 41 to 50 of 61

Thread: This withdrawl is Brutal

  1. #41
    Hang tough my man... it can be done.
    Trust that others have done it before you and that it is only a matter of time.
    Next week you will feel completely different and better than you feel now.

    You got it in you!

  2. #42
    Sorry to tell you all that I have had to get back on the 12's because of some pain "nurophic I think" but had no choice because of the lack of interest from my pc Dr. and not bbeing able to get a hold of my foot Dr. it is the smallest dose since in January I was on 50's so I still do feel it to be a success to be where I am. I only had like 6 hrs of sleep in 5 days because of the pain. It NEVER let up, I thought it was withdrawl but it wasn't. took about 14 hrs for it to let up after putting the 12 back on. Still though I feel defeated. But I will try again in a month or so, as only have used the 12's for 14 days or something like that before trying to go off. Thanks to all though who has been there for me during the time I was going down and WAS withdrawling.
    Doug

  3. #43
    Oh sweetie, please don't feel defeated! If you hurt that bad (and you were definitely hurting bad), there's nothing at all wrong with getting a little help in bringing that pain back down to levels where you can have a life.

    You've managed to do an incredibly difficult task: weaning yourself off of high doses of strong narcotics. You have every reason in the world to be proud of how far you've come, and especially of the fact that you're going to keep trying.

    The patch isn't really the best choice, though, for someone who just needs the occasional help with getting flares under control, especially if it's neuro pain that's the problem. Any chance you could get a referral to a pain management doctor that could help get you off the patches and, if needed, get you on to something more appropriate for the type and nature of pain you have?

    Get some sleep, duge, and don't feel bad. You're still doing great.

    --THC

  4. #44
    Hey Duge - I am going to repeat what hipcrip said. YOU DID INCREDIBLE to get down to the lower dose patches. I went through that and it really sucked - it was very nasty.
    And remember, just because you 'want' to get off narcs doesn't mean you can. You still have SCI and you still have neuropathic pain which is why you took the narcs in the first place. If you could just close your eyes and wish the pain away ! That is not going to happen - you need something to help get through the day. Again , agreeing with HipCrip, I would not use patches and get on something oral, like an occasional oxycodone (Oxy-IR). Much easier to manage oral meds.
    The idea that you can totally wean yourself off narcs or lyrica and neurontin is based on the premise that the original reason you took them is gone or you found a non - medication method of management.
    I tried 'weaning' off Lyrica, I got down from 150mg three times a day to 75 mg twice a day and if I took less than that, I was incredibly distracted by neuropathic burning that was ruining my day. Sure I would like to 'wean' off it totally but that ain't happening any time soon. It wasn't the side effects of the lyrica withdrawal, it was the original problem.
    Again, you did great. Maybe ask your pain specialist or doc about switching to prn breakthrough narcs.....
    jon

  5. #45
    Duge -

    I am new here, but have been in your same position. Last year I was on the 75 mcg patches and decided I was done with it. The side effects were just too much for me, plus at the time I had a 3 year old daughter. The medication was affecting my ability to be a good dad. I slowly decreased over 3 months and then switched to Oxy 20 mg. It was a rough road and even with the oxy the withdrawls were a nightmare. About 5 months ago I got rid of the narcs all together. Last month I too had a setback with increased pain so I have gone on Narco. We all have setbacks. The good news is if you are not making progress there is no change of getting set back once in a while. Just keep after it. I know you can do it. I am sure I speak for all when I say the setbacks are expected for all of us. It makes you human. I wish you all the best.

    Mark

  6. #46
    Congrats!!! You are a member of the been to hell club. We should have some sort of recognition coin or patch or avatar indicator that indicates you have endured something you wouldn't wish on your worse enemy. (well, maybe not worse) Knowing what the cost of opiod pain comtrol ultimatley is will give you a more mature view of how to use them as the tools they are meant to be. I don't think even the PM docs really know what the experience is all about. I do agree that you succeded in your effort. If the pain wasn't there, I don't think you would wish to build the mgs. to the point of having to go the whole route again. The drugs are incidious though. They are known to establish increased pain in order to get more narcs in your system. So, don't be quick to reestablish a high amount and see how the lower dose works over time. if your condition physically does get worse over time, you now have a gauge and the ability to obtain some relief with less than before. You did GREAT! This is a nightmare though. Now you are more educated to deal with it.
    No matter how cynical I try to be, I just can't seem to keep up with how bad things really are!

  7. #47
    very good advice, snorp

  8. #48
    Thanks to everyone for the support! It really DID help knowing other's are thinking and backing you. I hope anyone else who thinks about going off will come and let me try to help. Again many thanks!

    Doug

  9. #49
    Junior Member sinbin's Avatar
    Join Date
    Apr 2009
    Location
    northwest indiana
    Posts
    19
    I was up to 4x100mg Lyrica, and had missed a few doses after being on it for about 6 months. I told my neuro that I wanted to stop taking it. She told me if I did it would bite me in the ass. I'm so glad she said that.
    I'm backing off gradually, and am now down to 250mg (2x75 morning and afternoon, then 100 before bed. Starting tomorrow, I am going to attempt to go down to 225 (1 each 50, 75 and 100). The only difficulty I've had is trying to keep up with the Rx's so I have enough of each to do this. So far, I've had no "withdrawl" symptoms. I am very thankful

  10. #50
    Junior Member sinbin's Avatar
    Join Date
    Apr 2009
    Location
    northwest indiana
    Posts
    19
    Well, days 3 and 4 didn't go so well. Pain sucks.
    I have no withdrawl sypmtoms. That's good, but how I feel isn't.
    Today, I reversed the dose, 100, 75 and later, I'll take a 50. today was better. I have pleanty to take whatever I want, but I think I will hold off where I'm at. Don't know how tomorrow will be. I will let you know. Thanks everyone for being here. I know I am lucky to be where I'm at, and thank you all for being here for all of us. I am a noobie, but I appreciate everything I have learned for you all. Thank you.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •